American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] William C. Connett and Alan L. Schwartz. Analysis of a class of probability preserving measure algebras on compact intervals . Trans. Amer. Math. Soc. 320 (1990) 371-393. MR 961620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Steve Surace. The Schr\"odinger equation with a quasi-periodic potential . Trans. Amer. Math. Soc. 320 (1990) 321-370. MR 998358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jyh-Hao Lee. On the dissipative evolution equations associated with the Zakharov-Shabat system with a quadratic spectral parameter . Trans. Amer. Math. Soc. 316 (1989) 327-336. MR 943304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jyh-Hao Lee. Global solvability of the derivative nonlinear Schr\"odinger equation . Trans. Amer. Math. Soc. 314 (1989) 107-118. MR 951890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Renate Schaaf and Klaus Schmitt. A class of nonlinear Sturm-Liouville problems with infinitely many solutions . Trans. Amer. Math. Soc. 306 (1988) 853-859. MR 933322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Harold E. Benzinger. Nonharmonic Fourier series and spectral theory . Trans. Amer. Math. Soc. 299 (1987) 245-259. MR 869410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Evans M. Harrell and Roman Svirsky. Potentials producing maximally sharp resonances . Trans. Amer. Math. Soc. 293 (1986) 723-736. MR 816321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mark S. Ashbaugh and Carl Sundberg. An improved stability result for resonances . Trans. Amer. Math. Soc. 281 (1984) 347-360. MR 719675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Denis A. W. White. Schr\"odinger operators with rapidly oscillating central potentials . Trans. Amer. Math. Soc. 275 (1983) 641-677. MR 682723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Harold Benzinger, Earl Berkson and T. A. Gillespie. Spectral families of projections, semigroups, and differential operators . Trans. Amer. Math. Soc. 275 (1983) 431-475. MR 682713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zeev Nehari. On computation of eigenvalues for differential equations by Newton's method . Trans. Amer. Math. Soc. 263 (1981) 397-409. MR 594416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. K. Shaw. On the oscillatory behavior of singular Sturm-Liouville expansions . Trans. Amer. Math. Soc. 257 (1980) 483-505. MR 552270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. Albeverio, J. E. Fenstad and R. Høegh-Krohn. Singular perturbations and nonstandard analysis . Trans. Amer. Math. Soc. 252 (1979) 275-295. MR 534122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. Faierman. Distribution of eigenvalues of a two-parameter system of differential equations . Trans. Amer. Math. Soc. 247 (1979) 45-86. MR 517686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. S. Keener and C. C. Travis. Positive cones and focal points for a class of $n$th-order differential equations . Trans. Amer. Math. Soc. 237 (1978) 331-351. MR 479377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Allen Devinatz and Avner Friedman. The asymptotic behavior of the first eigenvalue of differential operators degenerating on the boundary . Trans. Amer. Math. Soc. 234 (1977) 505-529. MR 0466720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Anthony Leung. Distribution of eigenvalues in the presence of higher order turning points . Trans. Amer. Math. Soc. 229 (1977) 111-135. MR 0447699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. D. Gentry and C. C. Travis. Comparison of eigenvalues associated with linear differential equations of arbitrary order . Trans. Amer. Math. Soc. 223 (1976) 167-179. MR 0425241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] C. G. C. Pitts. An equiconvergence theorem for a class of eigenfunction expansions . Trans. Amer. Math. Soc. 189 (1974) 337-350. MR 0330609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. S. Bradley and W. N. Everitt. Inequalities associated with regular and singular problems in the calculus of variations . Trans. Amer. Math. Soc. 182 (1973) 303-321. MR 0330606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Allan M. Krall. Addendum to: ``Differential-boundary operators'' . Trans. Amer. Math. Soc. 180 (1973) 505. MR 0318562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Curtis C. Travis. Comparison of eigenvalues for linear differential equations of order $2n$ . Trans. Amer. Math. Soc. 177 (1973) 363-374. MR 0316808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Harold E. Benzinger. The $L\sp{p}$ behavior of eigenfunction expansions . Trans. Amer. Math. Soc. 174 (1972) 333-344. MR 0328189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Allan M. Krall. An eigenfunction expansion for a nonselfadjoint, interior point boundary value problem . Trans. Amer. Math. Soc. 170 (1972) 137-147. MR 0311985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. William Helton. Infinite dimensional Jordan operators and Sturm-Liouville conjugate point theory . Trans. Amer. Math. Soc. 170 (1972) 305-331. MR 0308829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. Faierman. Asymptotic formulae for the eigenvalues of a two-parameter ordinary differential equation of the second order . Trans. Amer. Math. Soc. 168 (1972) 1-52. MR 0296390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1